Semi-generalized continuous maps in topological spaces.
Caldas Cueva, Miguel
Portugaliae Mathematica. Nova Série, Tome 52 (1995), p. 399-407 / Harvested from The Electronic Library of Mathematics
Publié le : 1995-01-01
EUDML-ID : urn:eudml:doc:47831
@article{00847581,
     title = {Semi-generalized continuous maps in topological spaces.},
     journal = {Portugaliae Mathematica. Nova S\'erie},
     volume = {52},
     year = {1995},
     pages = {399-407},
     zbl = {0883.54015},
     language = {en},
     url = {http://dml.mathdoc.fr/item/00847581}
}
Caldas Cueva, Miguel. Semi-generalized continuous maps in topological spaces.. Portugaliae Mathematica. Nova Série, Tome 52 (1995) pp. 399-407. http://gdmltest.u-ga.fr/item/00847581/